Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 18, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 26, 2012, 3:45 PM EDT for Schuylkill County, Pennsylvania. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2012, 3:45 PM EDT (19:45 UTC)
- Expired
- May 26, 2012, 4:45 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Schuylkill County, PA
The radar
The Binghamton radar (KBGM), 154 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:15 PM EDT | TSTM WND DMG | Sheppton, PA | ROOF DAMAGE TO AN INDUSTRIAL COMPLEX IN EAST UNION TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963
WUUS51 KCTP 261945
SVRCTP
PAC107-262045-
/O.NEW.KCTP.SV.W.0018.120526T1945Z-120526T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT SAT MAY 26 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
WESTON TO MCADOO TO SNYDERS. THESE SEVERE THUNDERSTORMS WERE NEARLY
STATIONARY. THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING DOWNBURST WIND GUSTS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
COALDALE...
TAMAQUA...
SHEPPTON...
MCADOO AND NUREMBURG...
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 131 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4069 7584 4071 7605 4093 7621 4095 7620
4091 7605 4091 7599 4087 7594 4081 7590
4072 7578
TIME...MOT...LOC 1943Z 136DEG 2KT 4093 7612 4089 7602
4076 7583
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:03 PM EDT, 42 minutes earlier.
Area forecast discussion, May 26, 3:03 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 303 PM EDT SAT MAY 26 2012 .SYNOPSIS... THE HOLIDAY WEEKEND WILL BE WARM AND HUMID WITH A WEAK COLD FRONT STALLED OUT OVER THE AREA. THIS FRONT MAY TRIGGER A FEW SHOWERS OR THUNDERSTORMS INTO MONDAY. ANOTHER COLD FRONT WILL CROSS THE REGION MIDWEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... THUNDERSTORMS FIRING ALONG BOUNDARY LAYING WEST TO EAST ACROSS CENTRAL PA. WHILE COVERAGE OVER ALL REMAIN ISOLATED TO SCATTERED...CELL MERGERS HAVE CREATED CLUSTERS OF STRONG STORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN BEING THE PRIMARY THREATS. AREA WILL MOVE SOUTH AND EAST THROUGH THE WATCH AREA THROUGH THE EVENING HOURS. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/... WEAK RIDGE BUILDING OVER THE CENTRAL US AND CANADA WILL ALLOW FOR NORTHWESTERLY FLOW...ALONG WITH A DECENT THICKNESS ADVECTION TO MAKE ITS WAY THROUGH THE AREA MIDDAY SUNDAY. CONVERGENCE ON A BOUNDARY COULD BRING PRECIPITATION ALONG THE NY AND PA BORDER. DEPENDING ON THE POSITION OF THIS BOUNDARY PRECIPITATION COULD BE POSSIBLE THROUGH CENTRAL PA. HAVE LEFT THIS OUT FOR NOW. BOUNDARY SHOULD MOVE OUT BY EARLY EVENING. TEMPS SHOULD BE IN THE MID TO UPPER 80S WITH OTHER WISE PARTLY CLOUDY SKIES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SHORT RANGE NUMERICAL MODELS SHOW ACTIVITY FIRING UP EACH DAY THROUGH MEMORIAL DAY. ALL SHOW WARM MID LEVEL TEMPS SURGING INTO THE REGION BY MONDAY INTO EARLY TUESDAY...SUGGESTING THE CAP MIGHT BECOME HARD TO BREAK UNTIL SFC FRONT OR UPPER LEVEL WAVE APPROACHES LATER TUESDAY TO OVERCOME CIN. AS SUCH...CHANCES FOR RAIN WILL BE ON THE INCREASE TUESDAY AS THE COLD FRONT ENTERS THE REGION. GEFS/GFS/ECMWF ARE ALL PRETTY CLOSE ON TIMING BRINGING THE SYSTEM OFF THE EAST COAST BY EARLY WED. THIS IS USED TO MARK THE BEGINNING OF A PATTERN CHANGE WITH THE DEVELOPMENT OF A TROF/UPPER LOW ADVERTISED FOR THE MIDWEST...EVENTUALLY MOVING THROUGH PA AND THE REST OF THE NERN US. IF THINGS PLAY OUT AS EXPECTED...WE WILL HAVE A COUPLE OF DRY DAYS WED/THU WITH INCREASING CHANCES FOR RAINY COOLER WEATHER DEVELOPING BY THE END OF THE WEEK. TEMPS THRU MID WEEK WILL REMAIN ABOVE SEASONAL NORMS...BUT START TRENDING DOWN AFTER THE COLD FRONT MOVES BY ON WED. THE END OF THE WEEK WILL BE MARKEDLY COOLER AS THE UPPER LOW TREKS ACROSS THE REGION...WITH DAYTIME HIGHS BY FRIDAY SOME 10-15 DEG BELOW NORMAL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... ANOTHER ROUND OF STRATOCU AND PATCHY FOG THIS MORNING...WITH THE MAIN AREAS BEING VICINITY OF MDT...LNS AND IPT. THE NORTHWESTERLY FLOW HAS ADVECTED DRIER AIR INTO THE REGION WHICH WILL STIFLE ANY STRATOCU ACROSS THE NORTHWEST...THOUGH A BRIEF PERIOD OF TRAPPED LOW LEVEL MOISTURE PRODUCING MVFR VSBYS IS POSSIBLE. IPT HAS ALREADY GONE MVFR AND WILL CONTINUE THROUGH 14Z. EXPECT ALL FOG/MIST TO BE DISSIPATED BY 15Z. AFTERNOON SHOWERS POSSIBLE ALONG A STATIONARY BOUNDARY THAT SHOULD SET UP ACROSS THE SOUTHERN HALF OF THE STATE. MOST OF THIS BOUNDARY HAS WASHED OUT AND THE INCOMING RIDGE SHOULD STIFLE ANY SIGNIFICANT CONVECTION SO CHANCES WILL BE SLIGHT. ELSE VFR CONDITIONS WITH AN EVEN WEAKER CHANCE FOR MVFR TO IFR STRATOCU/FOG/MIST TONIGHT INTO SUNDAY MORNING. OUTLOOK... SAT-MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM CAUSING LOCALIZED REDUCTIONS. TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...GARTNER SHORT TERM...CERU/GARTNER LONG TERM...DEVOIR/LA CORTE AVIATION...CERU/GARTNER
Hazardous weather outlook, May 26, 3:06 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 306 PM EDT SAT MAY 26 2012 PAZ004>006-010>012-017>019-024>026-033>037-041-042-045-046-271915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 306 PM EDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BE STRONG...PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ027-028-049>053-056>059-063>066-271915- MIFFLIN-JUNIATA-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 306 PM EDT SAT MAY 26 2012 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, May 26, 2:11 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 211 PM EDT SAT MAY 26 2012 PAZ049-050-052-261900- NORTHUMBERLAND PA-SNYDER PA-UNION PA- 211 PM EDT SAT MAY 26 2012 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SNYDER... SOUTHERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES... AT 209 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LINNTOWN TO PENNS CREEK...MOVING EAST AT 10 MPH. THESE STORMS WILL PRODUCE NICKEL SIZE HAIL AND INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT LEWISBURG...WINFIELD...KRATZERVILLE...NORTHUMBERLAND AND HUMMELS WHARF. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147... ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 522...STATE ROAD 45...STATE ROAD 61. LAT...LON 4061 7690 4086 7728 4101 7712 4090 7662 FORECASTER: GARTNER
Special weather statement, May 26, 2:34 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT SAT MAY 26 2012
PAZ017-018-261930-
CLEARFIELD PA-NORTHERN CENTRE PA-
234 PM EDT SAT MAY 26 2012
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD AND
NORTHWESTERN CENTRE COUNTIES...
AT 225 PM EDT...A SEVERAL STRONG THUNDERSTORMS WERE LOCATED IN
CLEARFIELD COUNTY. STORMS ARE MOVING SOUTHEAST AT 10 MPH.
THIS STORM WILL PRODUCE SMALL HAIL AND BRIEF HEAVY DOWNPOURS. THIS
STORM WILL AFFECT BRISBIN...HOUTZDALE...MOSHANNON...PHILIPSBURG AND
BLACK MOSHANNON STATE PARK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 116 AND 143.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 350.
LAT...LON 4120 7808 4116 7803 4093 7797 4075 7858
4095 7880
FORECASTER: CRSpecial weather statement, May 26, 2:35 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT SAT MAY 26 2012
PAZ017-018-261930-
CLEARFIELD PA-NORTHERN CENTRE PA-
235 PM EDT SAT MAY 26 2012
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD AND
NORTHWESTERN CENTRE COUNTIES...
AT 225 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED IN
CLEARFIELD COUNTY. STORMS ARE MOVING SOUTHEAST AT 10 MPH.
THIS STORM WILL PRODUCE SMALL HAIL AND BRIEF HEAVY DOWNPOURS. THIS
STORM WILL AFFECT BRISBIN...HOUTZDALE...MOSHANNON...PHILIPSBURG AND
BLACK MOSHANNON STATE PARK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 116 AND 143.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 350.
LAT...LON 4120 7808 4116 7803 4093 7797 4075 7858
4095 7880
FORECASTER: CRSpecial weather statement, May 26, 2:43 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
243 PM EDT SAT MAY 26 2012
PAZ025-026-033-034-261945-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-SOMERSET PA-
243 PM EDT SAT MAY 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOUTH CENTRAL
BLAIR...SOUTHEASTERN SOMERSET AND SOUTHWESTERN HUNTINGDON COUNTIES
THROUGH 345 PM EDT...
AT 239 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROARING SPRING TO NEW BALTIMORE TO WELLERSBURG...MOVING SOUTHEAST AT
10 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT WELLERSBURG...MARTINSBURG...
MANNS CHOICE...AND HYNDMAN...WOODBURY...CESSNA...AND BUFFALO
MILLS...NEW ENTERPRISE...LAKE GORDON AND BEDFORD.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 126 AND 165...I-70 BETWEEN
MILE MARKERS 147 AND 149...I-99 BETWEEN MILE MARKERS 0 AND 27.
LAT...LON 3974 7897 4001 7878 4044 7841 4025 7805
4015 7807 4017 7810 4016 7814 4013 7815
4009 7820 4005 7818 4004 7821 4001 7820
3998 7823 3972 7853 3971 7891
FORECASTER: LAMBERTSpecial weather statement, May 26, 2:53 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT SAT MAY 26 2012
PAZ058-261945-
SCHUYLKILL PA-
253 PM EDT SAT MAY 26 2012
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SCHUYLKILL COUNTY
THROUGH 345 PM EDT...
AT 248 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE FROM NEW MAHONING TO TUSCARORA TO FRACKVILLE...MOVING SOUTH
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT ST. CLAIR...NEW
PHILADELPHIA...POTTSVILLE...SNYDERS AND ORWIGSBURG.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 125 AND 131.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4069 7584 4063 7599 4064 7621 4081 7621
4081 7605 4087 7594 4081 7588 4075 7577
4073 7576
FORECASTER: LAMBERTSpecial weather statement, May 26, 3:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT SAT MAY 26 2012
PAZ046-053-262015-
COLUMBIA PA-SOUTHERN LYCOMING PA-
343 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COLUMBIA AND
SOUTHEASTERN LYCOMING COUNTIES...
AT 339 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRA...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ORANGEVILLE AND BERWICK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 241 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 118.
LAT...LON 4098 7622 4121 7668 4129 7650 4128 7645
4129 7643 4129 7631 4121 7632 4114 7627
4114 7623 4114 7622 4103 7622 4098 7621
FORECASTER: EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:16 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 1:41 PM EDT | Special Weather Statement | CTP | Centre | 34 min |
| May 26, 1:46 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 2:11 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 49 min |
| May 26, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 58 min |
| May 26, 2:34 PM EDT | Special Weather Statement | CTP | Clearfield | 56 min |
| May 26, 2:35 PM EDT | Special Weather Statement | CTP | Clearfield | 55 min |
| May 26, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 55 min |
| May 26, 2:43 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| May 26, 2:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Juniata, Snyder, Union | 3 hr |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| May 26, 3:37 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| May 26, 3:46 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Huntingdon | 119 min |
| May 26, 3:57 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 26, 4:05 PM EDT | Special Weather Statement | CTP | Blair | 55 min |
| May 26, 4:07 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| May 26, 4:12 PM EDT | Special Weather Statement | CTP | Huntingdon | 63 min |
| May 26, 4:16 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| May 26, 4:29 PM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| May 26, 4:45 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Perry | 60 min |
| May 26, 4:46 PM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 74 min |
| May 26, 5:28 PM EDT | Special Weather Statement | CTP | Cambria | 47 min |
| May 26, 5:35 PM EDT | Flash Flood Warning | CTP | Columbia, Schuylkill | 85 min |
| May 26, 5:39 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria | 111 min |
| May 26, 6:09 PM EDT | Special Weather Statement | CTP | Bedford | 36 min |
| May 26, 6:44 PM EDT | Special Weather Statement | CTP | Bedford | 46 min |
| May 26, 6:45 PM EDT | Special Weather Statement | CTP | Lancaster | 75 min |
| May 26, 6:51 PM EDT | Special Weather Statement | CTP | Northumberland, Schuylkill | 54 min |
| May 26, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 39 min |
| May 26, 7:22 PM EDT | Special Weather Statement | CTP | Lancaster | 53 min |
| May 26, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.